# SDR COMA9760051

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 2760 · Drag Control System
- Part: Elec Contl Unit
- Condition: Tripped
- Location: Spoilers
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SPOILERS CONFIG WARNING DURING TAKEOFF.  RESET THE SPOILER ELECTRONIC CONTROL UNITS, NO FAULTS FOUND.
